# SDR UIEA2019021303212

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,151 hours, 20,206 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Indication
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR FAIL MESSAGE.( PERFORMED WXR OPERATIONAL TEST IAW AMM 34-43-00-715-026-002. OPS TEST NORMAL. NO FAULTS FOR LEFT AND RIGHT SYS NOTED. GOOD FOR CONTINUEDSERVICE.   )
